# SDR 96ZZZX332

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70UP
- Make and model: Lear 36A
- Aircraft serial: 040
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Lt Mlg Actuator
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BTV/PWA - FLT 1121 - CHARTER FLIGHT FAR 135.  AIRCRAFT DEVELOPED A TOTAL LOSS OF HYDRAULIC PRESSURE AND FLUID QUANTITY.  AIRCRAFT DIVERTED TO FWA AND PRIORITY HANDLING WAS REQUESTED.  AN UNEVENTFUL LANDING WAS MADE FOLLOWING EMERGENCY GEAR EXTENSION.  C/A FOUND LINE, PN 2307006131, B-NUT LOOSE ON LT MLG ACTUATOR RETRACT PORT.  TIGHTENED.  CHECKED HYDRAULIC FILTERS, SERVICED HYDRAULIC SYSTEM.  SERVICED EMERGENCY AIR SYSTEM.  OPS AND LEAK CHECKED OK.
